# SDR MASA2017051412298

- Difficulty date: May 14, 2017
- Submitted: May 14, 2017
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 31,547 hours, 25,883 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DIFFICULT TO OPEN FROM INSIDE & OUT. INSPECTED, CLEANED AND LUBED DOOR ASSY.
